# SDR C2XA11SH081

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 14,158 hours, 8,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5956 DEN TO DRO - AC N14174 FLAP 45 OVERSPEED AT 161 KTS.  FERRIED TO SHV FROM DRO FOR INSPECTION.  QC PERFORMED MAXIMUM FLAP EXTENDED SPEED INSP CHECK IAW EMB-145XR AMM 5-50-07.  NO DAMAGE FOUND.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
